# SDR DALA1236060663

- Difficulty date: June 6, 2012
- Submitted: June 7, 2012
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 69,476 hours, 32,006 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fairing
- Condition: Departed
- Location: Right Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

DURING CLIMB-OUT,  FELT A SLIGHT SHUDDER AND DISCOVERED THAT THE FORWARD STRUT FAIRING ON THE RIGHT ENGINE HAD COME OFF.   FIRST OFFICER INSPECTED AREA FROM CABIN AND NO OTHER DAMAGE NOTED.   CONTINUED TO DESTINATION.  REMOVED PANELS 442 AR AND 442 AL AND REPAIRED PER SRM 51-70--05 AND 54-51-70 TABLE II AND REINSTALLED 442 PANELS AND NEW FWD RT CANOE FAIRING.  OK FOR SERVICE.
